# SDR USAA2013072200018

- Difficulty date: June 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347262201
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR AREA ON SEAT TRACK COUPLING AT FR47.4+15", -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11.
